English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Second Quantized Mathieu Moonshine

Persson, D., & Volpato, R. (2014). Second Quantized Mathieu Moonshine. Communications in Number Theory and Physics, 8(3), 403-509. doi:10.4310/CNTP.2014.v8.n3.a2.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-BF13-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-3B16-F
Genre: Journal Article

Files

show Files
hide Files
:
1312.0622.pdf (Preprint), 2MB
Name:
1312.0622.pdf
Description:
File downloaded from arXiv at 2013-12-05 10:20
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-

Locators

show

Creators

show
hide
 Creators:
Persson, Daniel, Author
Volpato, Roberto1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th
 Abstract: We study the second quantized version of the twisted twining genera of generalized Mathieu moonshine, and verify that they give rise to Siegel modular forms with infinite product representations. Most of these forms are expected to have an interpretation as twisted partition functions counting 1/4 BPS dyons in type II superstring theory on K3\times T^2 or in heterotic CHL-models. We show that all these Siegel modular forms, independently of their possible physical interpretation, satisfy an "S-duality" transformation and a "wall-crossing formula". The latter reproduces all the eta-products of an older version of generalized Mathieu moonshine proposed by Mason in the '90s. Surprisingly, some of the Siegel modular forms we find coincide with the multiplicative (Borcherds) lifts of Jacobi forms in umbral moonshine.

Details

show
hide
Language(s):
 Dates: 2013-12-022014
 Publication Status: Published in print
 Pages: 85 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1312.0622
DOI: 10.4310/CNTP.2014.v8.n3.a2
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Number Theory and Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 8 (3) Sequence Number: - Start / End Page: 403 - 509 Identifier: -